Rigix (Cetirizine Hydrochloride) is an oral solution that is used for the relief of sneezing, runny nose, itchy and watery eyes, itchy nose or throat itching, dermatitis, and eczema.
The package contains a bottle with approximately 120ml solution. It is also available in 10mg film coated tablets.
Each 5ml contains
Cetirizine hydrochloride (BPP specs) 5mg.
Children 6 months to < 2 years for perennial allergic Rhinitis & chronic urticaria:
2.5 mg (1/2 teaspoon) once daily.
Children 6 years & above:
2 teaspoonfuls once daily or 1 teaspoonful twice daily.
Some common side effects of this medicine are: Drowsiness, Tiredness, and dry mouth may occur.
Stomach pain may also occur, especially in children.
If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
The medicine is contraindicated in patients with narrow-angle glaucoma or urinary retention.
In patients receiving monoamine oxidase (MAO) inhibitor therapy or within 14 days of stopping such treatment.
- Do not store above 25°C.
- Protect from light, heat and moisture.
- Keep the bottle firmly closed.
- Keep the medicine out of the reach of the children.
- To be sold on the prescription of a registered medical practitioner only.
If you are self-treating with this medicine, carefully read the package instructions to be sure it is right for you before you start using this product.
This medicine passes into breast milk. Consult your doctor before breastfeeding.
Please consult your doctor when taking this medicine if you are pregnant.
Rigix is manufactured by AGP Pharmaceuticals https://agp.com.pk
And buy it online at https://dvago.pk
By: Hamna Ghufran